Nurofen Rapid Relief 200mg Liquid Capsules - 24 Pack

Save €3.00

Size: 24 Capsules
Price:
Sale price€9.95 EUR Regular price€12.95 EUR

Description

Nurofen Rapid Relief 200mg Liquid Capsules are available as a fast acting formulation that helps relieve pain quickly.

These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.

Nurofen contain the powerful ibuprofen molecule and are just the thing to help ease a number of mild to moderate pains; including back pain, muscular and rheumatic pain and headache pain.

Product Size: 200 mg

Available in 24 pack

How to use:

Adults and children over 12 years:

  • Take 2 tablets followed by 1-2 tablets every 4-6 hours if necessary.
  • Do take more than 6 tablets in any 24-hour period.

Not suitable for children under 12 years of age.

Do not use if:

  • You suffer from hypersensitivity from non-steroidal anti-inflammatory drugs.
  • Suffer from asthma.
  • Breast-feeding.
  • Last-trimester of pregnancy.
  • Taking concurrent anti-coagulant therapy.
  • Patients with severe renal failure.
  • History of gastrointestinal bleeding.
  • Use in patients with severe heart failure or kidney failure.
  • Use in patients with bleeding disorders.
  • Gastrointestinal bleeding, ulceration and perforation.
  • Heartburn.

Contains:

Ibuprofen 200mg

24 or 40 Capsules 

You may also like

Recently viewed

Customer Reviews

Based on 1 review
100%
(1)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
F
Frank Canavan
FROM A HAPPY CUSTOMER

Excellent website & prompt delivery of my orders.